Vivaldi mixing screen contents



  • Vivaldi is mixing screen contents each time when I change to an application wich was minimized into taskbar. (not when minimized to system tray) This happens very very stable to circa 50% of all applications. See image. (IntelCore2 @1.66Ghz / 2GB RAM winxppro_x86) Attachments: [img]https://forum.vivaldi.net/uploads/attachments/38776/20150429_Vivaldi_Screen_mix_256_30.jpg[/img]



  • Does that clear up after your CPU or video GPU has time to "catch up", or does it just stay that way?



  • … unfortunately it doesn't clear up by itself and is still the case with TP3.1.0.162.9.

    Mixed screen converts step by step to the one from taskbar reactivated application when I click around in that reactivated application window but will never come to full display (Vivaldy is the only programm on my machine causing this effect).


  • Moderator

    Haven't ever seen this, though within the last couple of days I did see a persistent tooltip from Vivaldi that stayed on top of any and every application I opened, until I focused Vivaldi and clicked somewhere else to get rid of it.



  • I am with Ayespy with this – I have never experienced this problem. Since the end of January, I have generally updated the snapshots and TPs as soon as they have become available and have yet to see this. I have Vivaldi on my home built machine running Win 7 x64, an AMD-ATI graphics card. I have tried Vivaldi x64, but I ran into some problems, so I have been using the x32 versions.

    As to the other issue Ayespy mentions -- the persistent tooltip, I have yet to have that problem.

    BUT I am occasionally getting the history of past site visits popping up and staying visible until I click elsewhere and then it disappears.

    After looking at your screenshot, my first thought is a problem with your video driver, but you say Vivaldi is the only place you are getting this problem so I don't know what can be causing this. Wish I could help more.


Log in to reply
 

Looks like your connection to Vivaldi Forum was lost, please wait while we try to reconnect.